RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 12, Pages 129–136 (Mi msb7924)  

This article is cited in 1 scientific paper (total in 1 paper)

On Selberg formulae related to Gram's law

M. A. Korolev

Steklov Mathematical Institute of the Russian Academy of Sciences

Abstract: In the paper, we obtain a new proof of Selberg formulae related to Gram's law in the theory of the Riemann zeta function.
Bibliography: 12 titles.

Keywords: Gram points, Gram's law, Selberg formulae.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00759-a


DOI: https://doi.org/10.4213/sm7924

Full text: PDF file (459 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:12, 1808–1816

Bibliographic databases:

Document Type: Article
UDC: 511.331
MSC: Primary 11M06; Secondary 11M26, 11M46
Received: 12.08.2011 and 28.10.2011

Citation: M. A. Korolev, “On Selberg formulae related to Gram's law”, Mat. Sb., 203:12 (2012), 129–136; Sb. Math., 203:12 (2012), 1808–1816

Citation in format AMSBIB
\Bibitem{Kor12}
\by M.~A.~Korolev
\paper On Selberg formulae related to Gram's law
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 12
\pages 129--136
\mathnet{http://mi.mathnet.ru/msb7924}
\crossref{https://doi.org/10.4213/sm7924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3060072}
\zmath{https://zbmath.org/?q=an:06146429}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203.1808K}
\elib{http://elibrary.ru/item.asp?id=19066380}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 12
\pages 1808--1816
\crossref{https://doi.org/10.1070/SM2012v203n12ABEH004288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314820300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874028695}


Linking options:
  • http://mi.mathnet.ru/eng/msb7924
  • https://doi.org/10.4213/sm7924
  • http://mi.mathnet.ru/eng/msb/v203/i12/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “Large values of the Riemann zeta-function on short intervals of the critical line”, Dokl. Math., 91:1 (2015), 102–104  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:270
    Full text:26
    References:19
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019